# SDR DALA12010065651

- Difficulty date: September 25, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT STA 600 BETWEEN STR 24-25L FRAME UPPER FLANGE IS DENTED.  REMOVED PRODUCTION SPLICE STA 600 BETWEEN STR 25-26L, REMOVED SHEAR TIE, STA 600 BETWEEN STR 23L-24L REF SRM 51-40-02, PG 31. CUT OUT DAMAGE AREA AT FRAME UPPER FLANGE STA 600 BETWEEN STR 24L-25L IAW SRM 53-00-07, FIG 201 REPAIR NR 5.  FABRICATED  REPAIR ANGLE, STRINGER CLIP, SHEAR TIE,AND TREATED PRIMED AND INSTALLED IAW SRM 53-00-07 FIG 201, REPAIR 5. THIS IS A CATEGORY B REPAIR.
